# SDR AALA20151019012

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 18,078 hours, 6,970 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, GOING TO FLAPS 10 DEGREES, DID NOT GET THE GREEN LE FLAPS EXTEND LIGHT.  TE FLAP INDICATOR SHOWED A SPLIT BETWEEN NEEDLES, DID NOT SHOW FLAPS BUG ON AIRSPEED INDICATOR.  FLIGHT ABORTED APPROACH, DECLARED AN EMER & DIVERTED.  AFTER LANDING PSEU LIGHT CAME ON.  ACFT NOT OVERWEIGHT & ACFT REMOVED FROM SERVICE.  PERFORMED FIM TASK 32-61-00-810-815 OF PSEU, ALL INDICATIONS NORMAL.
